MathSciNet Relay Station
MathSciNet bibliographic data
MR2856023 (2012k:26015) 26D07 (26D05)
Lv, Yupei; Wang, Gendi; Chu, Yuming A note on Jordan type inequalities for hyperbolic functions. Appl. Math. Lett. 25 (2012), no. 3, 505–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement